Abstract and Applied Analysis

On P - and p -Convexity of Banach Spaces

Omar Muñiz-Pérez

Full-text: Open access

Abstract

We show that every U-space and every Banach space X satisfying δ X ( 1 ) > 0 are P(3)-convex, and we study the nonuniform version of P-convexity, which we call p-convexity.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 102462, 14 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620770

Digital Object Identifier
doi:10.1155/2010/102462

Mathematical Reviews number (MathSciNet)
MR2720030

Zentralblatt MATH identifier
1208.46017

Citation

Muñiz-Pérez, Omar. On - and -Convexity of Banach Spaces. Abstr. Appl. Anal. 2010 (2010), Article ID 102462, 14 pages. doi:10.1155/2010/102462. https://projecteuclid.org/euclid.aaa/1288620770


Export citation